MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 15MM; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 15MM; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number M003SSC07150
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available.Therefore, functional testing as well as physical analysis cannot be performed.The reported event is covered in the device directions for use (dfu).The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information indicated that no anomalies were noted to the device during preparation/prior to use.It is most likely that the anatomical factors encountered during the procedure contributed to the reported event.While there are several potential causes for the reported issues, because review and analysis of available information failed to identify a definitive cause, and because the device was not returned a cause of undeterminable was assigned.
 
Event or Problem Description
It was reported that while trying to inflate the balloon catheter(subject device) , it got ruptured inside left ica (internal carotid artery) during the procedure.There were no reported clinical consequences to the patient.

Brand Name
TRANSFORM SUPER COMPLIANT 7MM X 15MM
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9135936
Report Number3008881809-2019-00293
Device Sequence Number2717267
Product Code MJN
UDI-Device Identifier07613327004526
UDI-Public07613327004526
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2021
Device Catalogue NumberM003SSC07150
Device Lot Number21266886
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR